# SDR AALA201703239020

- Difficulty date: March 22, 2017
- Submitted: March 27, 2017
- Operation: Air carrier
- Aircraft: N928AM
- Make and model: Airbus A321-231
- Aircraft serial: 7515
- Aircraft time: 126 hours, 45 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Misrouted
- Location: L4 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR HAS STRAP HANGING FROM SLIDE. REROUTED L4 DOOR SURVIVAL KIT LANYARD PER AMM 25-62-44.  AIRCRAFT WAS GROUNDED.
